# SDR HNAA2024032700203

- Difficulty date: February 29, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 61-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E025067 CARGO RH FLOOR SUPPORT BETWEEN FR 61/65 CORRODED AROUND NUT PLATE HOLES.  RAR CARGO RH FLOOR SUPPORT BETWEEN FR 61/65 IAW EMB 145 SRM 51-40-02.
